RightAnswer Knowledge Solutions Search Results for 624-83-9

New Search  |  Search Results (624-83-9)  |  Index of Example Chemical Results Pages
register now
RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.

A search in our system for this chemical would return results all in one place -- in the following categories from the listed data sources.
  • Chemical Identification
  • Environmental Hazards
  • First Aid/Medical Treatment
  • Handling/Storage/Shipping/Waste Management
  • Personal Protection
  • Physical Hazards/Corrective Response Actions
  • Physical/Chemical Properties
  • Regulatory/Standards/Labels
  • Report Abstracts and Studies
  • Reproductive Risk
  • Toxicology/Health Hazards/Exposure
Example of Acute Exposure data from MEDITEXT.

RightAnswer Proprietary Data Sources:

HAZARDTEXT™ Documentshelp
MEDITEXT® Documentshelp
REPROTEXT® Documentshelp


All Other Data Sources:

CCRIS Documentshelp
CHRIS Documentshelp
DART Documentshelp
ERG2016 Guidebookhelp
GENE-TOX Documentshelp
HSDB® Data Bankhelp
IRIS Documentshelp
LOLI® Listingshelp
NIOSH Documentshelp
New Jersey Fact Sheetshelp
REPROTOX® Documentshelp
RTECS® Registryhelp
Shepard's Cataloghelp
MSDSonline®help

ChemID External Links:


Other Government Links Searched via RegsKnowledge:

State Environmental Regulationshelp
CFR Regulationshelp

Example Content from MEDITEXT for 624-83-9:


Please note: this is an extract of information from a larger document. Full document and details are available by subscription.

ACUTE EXPOSURE INFORMATION

  1. Methyl isocyanate (MIC) is a severe eye, skin, and mucous membrane irritant. MIC exposure, especially large doses, may produce an immunologic response. It may be absorbed through the skin. MIC and its trimer are absorbed via inhalation.
  1. Most deaths from methyl isocyanate are a result of lung tissue damage. Cyanide poisoning does NOT occur following exposure to pure MIC, and empiric antidotal therapy is not warranted. Effects of cyanide poisoning have been noted but this is most likely due to impurities (Sax & Lewis, 1989).
  1. Immediate and persistent respiratory symptoms occurred in about 200,000 local inhabitants of Bhopal, India following an inadvertent release of MIC in 1984. Severe irritation of the eyes, nose, and throat, choking sensation, and cough were the initial symptoms reported from these survivors. Some of those exposed became weak, fainted, and died within minutes. Defecation, urination, and vomiting with colicky abdominal pains occurred.
    1. Survivors sought treatment for symptoms of intense burning of the eyes, photophobia, blepharospasm, profuse lacrimation, lid edema, and superficial corneal ulceration.
    1. Severe dyspnea was common and considered due to focal atelectasis, local inflammation, and acute lung injury.
    1. Respiratory function and visual acuity has remained abnormal among the persons exposed in the Bhopal incident for at least two years (Kamat et al, 1992) and longer in those of close proximity to the 1984 accident (Cullinan & Acquilla, 1997).
© 2011-2017 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.